Info needed asap
18 Mar 2012
You may have some discomfort, but in my opinion it shouldn't be really bad.
Are you tapering or going cold turkey? A taper is best if you can do it that way. If you start feeling badly, please google The Thomas Recipe for a list of otc and rx meds that will help you during w/d.
If things get dicey, come back here for support, you may need it.
Best wishes to you,
19 Mar 2012
Hi, as SweetLemon has already said, you shouldn't have too bad withdrawal symptoms at that dose and frequency. I would advise that you drop to 50mg each morning for a week and then try to come off completely. You may get a bit lethargic and maybe a bit dizzy, also you could experience headaches. Try to treat the symptoms with non-drowsy OTC painkillers. And please come back for more advice if you are struggling.
26 Mar 2012
Tramodol can be hard to come off of, just depends on the dose, & the person. If you are prone to seizures, than maybe a taper would work better for you. A lot of people take 500 to 600 mg a day ,& they are really at risk. I wouldn't think you will have problems, but one never knows do they? Have you talked with your doc about it. I remember when it was still Ultram, & my neurosurgeon had me try it at 10mg 4 times a day. Did nothing for pain, & just didn't take it anymore. I hear of high doses, & it scares me for the perspn taking it as it can be troublesome to come off of. I will give you the link about it below. Best of wishes to you...
30 Mar 2012
Everybody is different! Just because one person doesn't have problems doesn't mean that you won't have any problems. Remember, they have cracked the genetic code, and are now working on medication based on your genes
I only took ONE tramadol (back then it was Ultram), 50mg. and ended up in the hospital because it started bleeding in my stomach! When my gastro doc showed up (way back then,, the did come to the hospital for their patients), he told me that I was the FIFTH patient of his that week that ended up in the hospital because of the new drug Ultram. That was the last one I took. Other people, and doctors esp. think I am nuts, but like I always say, everyone is different, and end up on different meds, and doses, because what works for one doesn't always work for others. You just have to try it and see. Good luck!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a prescription for tramadol. I am currently detoxing from suboxone and everything is getting back to normal but my pinched nerve is driving me ...
1 answer • 26 Mar 2010
This is my first child and I know I need to stop my Tramadol for the baby. I've taken it for close to 5 years same dose, a little more(50mgs ...
6 answers • 11 Jun 2014
... a day, along with low doses of amitriptyline and/or depakote. One dose would help relieve my symptoms for about 8 - 10 hours. Over the past year, ...
5 answers • 29 Nov 2015
I read in these forums that many people experience nausea when they are taking the medication, but I haven't come across a situation similar to ...
4 answers • 2 Feb 2016